# SDR FDEA201807191787

- Difficulty date: July 19, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37724
- Aircraft time: 35,503 hours, 5,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPERNUMERARY EMERGENCY LIGHT TEST PERFORMED.  CEILING LIGHT CLOSEST TO GALLEY INOP.  RELAMPED SUPERNUMERARY EMERGENCY AREA LIGHT AS PER AMM 33-51-03-2 AND TEST OK AS PER SAME AMM.
